Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 793834, 4 pages
http://dx.doi.org/10.1155/2014/793834
Research Article

A Note about the General Meromorphic Solutions of the Fisher Equation

1Department of Mathematics and Physics, Shanghai Dianji University, Shanghai 201306, China
2Cisco School of Informatics, Guangdong University of Foreign Studies, Guangzhou 510420, China
3Department of Information and Computing Science, Guangxi University of Technology, Liuzhou 545006, China
4School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
5Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 5 July 2014; Revised 18 September 2014; Accepted 2 October 2014; Published 14 October 2014

Academic Editor: Xinkai Chen

Copyright © 2014 Jian-ming Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Yuan, Y. Li, and J. Lin, “Meromorphic solutions of an auxiliary ordinary differential equation using complex method,” Mathematical Methods in the Applied Sciences, vol. 36, no. 13, pp. 1776–1782, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. W. Yuan, Y. Huang, and Y. Shang, “All traveling wave exact solutions of two nonlinear physical models,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6212–6223, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. J. Yuan, Y. D. Shang, Y. Huang, and H. Wang, “The representation of meromorphic solutions of certain ordinary differential equations and its applications,” Scientia Sinica Mathematica, vol. 43, pp. 563–575, 2013 (Chinese). View at Publisher · View at Google Scholar
  4. M. J. Ablowitz and A. Zeppetella, “Explicit solutions of Fisher's equation for a special wave speed,” Bulletin of Mathematical Biology, vol. 41, no. 6, pp. 835–840, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. Feng and Y. Li, “Complex traveling wave solutions to the Fisher equation,” Physica A: Statistical Mechanics and its Applications, vol. 366, pp. 115–123, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Y. Guo and Z. X. Chen, “Analytic solutions of the Fisher equation,” Journal of Physics A: Mathematical and General, vol. 24, no. 3, pp. 645–650, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. C. Rosu and O. Cornejo-Pérez, “Supersymmetric pairing of kinks for polynomial nonlinearities,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 71, no. 4, Article ID 046607, 7 pages, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Lang, Elliptic Functions, Springer, New York, NY, USA, 2nd edition, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. Conte and M. Musette, “Elliptic general analytic solutions,” Studies in Applied Mathematics, vol. 123, no. 1, pp. 63–81, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus